# SDR SWIA971005

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Engine: Pwa PW118A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Hook
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WHEN LANDING GEAR IS RETRACTED THE GEAR COMES UP AND THE DOORS CLOSE BUT THE LEFT MAIN GEAR UNSAFE LIGHT STAYS ILLUMINATED.  RETRACTED LANDING GEAR AND CHECKED CLEARANCE OF ROLLER AND UPLOCK HOOK.  ADJUSTED CLEARANCE IAW MM 32-61-01.  LANDING GEAR OPS CHECKS GOOD.
